MAUDE Adverse Event Report: ARTHREX, INC. TROCAR FOR INFLOW CANNULA; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. TROCAR FOR INFLOW CANNULA; ARTHROSCOPIC ACCESSORIES
Model Number TROCAR FOR INFLOW CANNULA
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that there is rust on valve for inflow.It is inside the pipe and also visible when turning the handle.The reported event was partly confirmed as the visual evaluation revealed that the device has no valve or pipe.However the device shows signs of metal surface oxidation on the head (see evaluation picture 3).The most likely cause for the reported failure can be attributed to user error of the device due to improper detergent/cleaning process used.
 
Event or Problem Description
It was reported that there is rust on valve for inflow.It is inside the pipe and also visible when turning the handle.There was no harm or adverse event for patient, operator or third party reported.No further information received.

Brand Name
TROCAR FOR INFLOW CANNULA
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19570689
Report Number1220246-2024-06221
Device Sequence Number12503424
Product Code NBH
UDI-Device Identifier00888867039476
UDI-Public00888867039476
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTROCAR FOR INFLOW CANNULA
Device Catalogue NumberAR-6502
Device Lot Number011625
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2022
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown